# SDR AALA20040292

- Difficulty date: February 27, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY PATH SEAT LIGHTING FROM SEATS 20D-29D IS DIM.  REPLACED MODULE AND BATTERY FOR EMERGENCY PATH SEAT LIGHTING FROM SEATS 20D-29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
